# SDR SCNA97167

- Difficulty date: May 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282SC
- Make and model: Boeing 727225
- Aircraft serial: 22558
- System (JASC): 3250 · Landing Gear Steering System
- Part: Torque Link
- Condition: Gouged
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, NOSE STEERING COLLAR UPPER TORQUE LINK ATTACH POINT RIGHT SIDE LUGS ARE GOUGED.  GOUGES FOUND TO BE WITHIN LIMITS IAW B727 SRM 51-30-2.
